Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 19, Issue.: 3

Original Research Article

OCTIC SPLINES APPROACH TO THE SOLUTION OF SIXTH ORDER BOUNDARY VALUE PROBLEMS

 

P. KALYANI1*

1Geethanjali College of Engineering and Technology, Hyderabad, India.

Abstracts

Octic spline is used for the numerical solution of the sixth-order linear boundary value problems. The algorithm developed approximates the numerical solution and the absolute errors at nodal points for different step lengths. The numerical results obtained with this method are compared with results obtained from some other existing methods, such as, Adomian decomposition method (ADM), Septic spline approach, variational decomposition method (VDM) and homotopy perturbation method. The comparison shows that the octic spline method is more efficient and effective tool and yields better results.

Keywords :

Higher order boundary value problems; spline functions; approximate solution.